# SDR DALA2015011400392

- Difficulty date: January 10, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 113,288 hours, 16,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ARE INOPERATIVE ABOVE SEAT 39B.  MAINTENENACE REPLACED BATTERY CHARGER.  SYSTEM OPERATION IS GOOD.
